Jump to content
Hopkin

Hopkin: Consequences to accidental reinstatement?

Recommended Posts

Hopkin

Hello, during my 4 month taper of luvox (from 100mg to 0mg) I accidedentally took 100mg (my usual dose) instead of the 40mg I was at on that ocassion. I immedtialy continued my subsequent taper of 40mg but I noticed my WD symptoms to aggravate a bit after the accidental 100mg. Now at around 5 months off (stopped in March 2018) I feel about 80% healed except for a newfound sexual dysfunction that occurred right after stopping the ssri. Is this PSSD? And is it attributed to my accidental updose or was it bound to happen regardless. I also feel a tight vice like pressure on my head. Thank you 

Share this post


Link to post
manymoretodays

Hi Hopkin and welcome,

 

We usually recommend just a 10% taper method, based on each successive dose.  So, in tapering over 4 months from 100 mg to 0........you went pretty quickly.

Why taper by 10%

However, with your reporting feeling 80% healed........you may be one of the ones who does manage a quick taper, with only minimal withdrawal symptoms.  Yes.....the vice pressure feeling on your head may be a withdrawal symptom, as well as the PSSD(post serotonin sexual dysfunction).  Hopefully, neither of these symptoms will be unduly prolonged, so try not to obsess, especially at this point in time.  I think that it's much less likely that your one time 100 mg dose is directly responsible  for a symptom that you already had. 

 

I'm going to ask you to do a signature for us.  Please include your history with not only Luvox, but also if you were on any other antidepressant medications, prior to Luvox.

Please put your withdrawal history in a signature

 

If your drug history is very long, the last few years will do. FOR READABILITY, SHORT LINES ARE BEST.

 

  • A list is easier to understand than one or multiple paragraphs
  • Include ALL drugs, doses, and dates (starting and stopping)
  • Any drugs prior to 24 months ago can just be listed with start and stop years
  • Please use actual dates or approximate dates (e.g. mid-June) rather than relative time frames (e.g. 3 months ago)
  • Spell out months (e.g. "January" or "Jan" as 9/1/2016 can be interpreted as 9 Jan 2016 or 1 Sept 2016)
  • Please leave out symptoms and diagnoses

Okie dokie.  And all for now.  This is your main introduction/journal page......and acts as your introduction to the community, a place for you to ask questions regarding your specific situation, as well as to post updates.

 

Love, peace, healing, and growth,

mmt

Edited by manymoretodays

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy